MathSciNet Relay Station
MathSciNet bibliographic data
MR450226 12A25 (12A65)
Craig, Maurice A construction for irregular discriminants. Osaka J. Math. 14 (1977), no. 2, 365–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement